# SDR R61A2020112800818

- Difficulty date: November 12, 2020
- Submitted: November 28, 2020
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 12,995 hours, 8,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III FLOOR SUPPORT AFT OF R2 DOOR BETWEEN FR 88-FR 90 HAS CORROSION.  REPLACED IAW SRM 51-43-01 & 51-42-01.
